# SDR SWIA2025082500022

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 52,181 hours, 34,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO BIRDSTRIKE TO LHS HYD BAY FUSELAGE PANEL,  THE AFT DENTED AREA (NO. 2) MEASURES 11.00" L X 6.00" W X 1.75" MAX. DEPTH AND IS LOCATED BETWEEN FS193.00 - FS202.75 & BETWEEN STR16L - STR21L.REF. REO-53-11-2169 FOR DAMAGE REPORT.    (FLIGHT 1300 - FILED OPEN)
